# SDR ASOA2015102013934

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,685 hours, 31,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  R & R INVERTER NR 3 IAW AMM 33-51-07. SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
